Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 214, NWS Jacksonville, FL

September 18, 2012Baker County, Columbia County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 18, 2012, 11:11 AM EDT for Baker County, Columbia County, Florida; Charlton County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 18, 2012, 11:11 AM EDT (15:11 UTC)
Expired
Sep 18, 2012, 11:44 AM EDT
In force
33 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Columbia County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 62 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 3.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 897 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
897 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
697 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WUUS52 KJAX 181511
SVRJAX
FLC003-023-GAC049-181600-
/O.NEW.KJAX.SV.W.0214.120918T1511Z-120918T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1111 AM EDT TUE SEP 18 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BAKER COUNTY IN NORTHEAST FLORIDA
  EASTERN COLUMBIA COUNTY IN NORTHERN FLORIDA
  SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL NOON EDT

* AT 1111 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  TAYLOR...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TAYLOR AND MACCLENNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3053 8249 3057 8215 3051 8209 3028 8211
      3025 8253 3044 8254
TIME...MOT...LOC 1511Z 244DEG 26KT 3037 8242

$$

SHASHY
2 follow-up statements
808 
WWUS52 KJAX 181537
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1137 AM EDT TUE SEP 18 2012

FLC023-181547-
/O.CAN.KJAX.SV.W.0214.000000T0000Z-120918T1600Z/
COLUMBIA FL-
1137 AM EDT TUE SEP 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3056 8225 3057 8215 3051 8209 3028 8211
      3027 8223
TIME...MOT...LOC 1537Z 244DEG 26KT 3045 8222

$$

FLC003-GAC049-181600-
/O.CON.KJAX.SV.W.0214.000000T0000Z-120918T1600Z/
BAKER FL-CHARLTON GA-
1137 AM EDT TUE SEP 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
SOUTHERN CHARLTON AND CENTRAL BAKER COUNTIES...

AT 1137 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES NORTHWEST OF
MACCLENNY...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3056 8225 3057 8215 3051 8209 3028 8211
      3027 8223
TIME...MOT...LOC 1537Z 244DEG 26KT 3045 8222

$$

TRABERT
196 
WWUS52 KJAX 181544
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 AM EDT TUE SEP 18 2012

FLC003-GAC049-181554-
/O.CAN.KJAX.SV.W.0214.000000T0000Z-120918T1600Z/
BAKER FL-CHARLTON GA-
1144 AM EDT TUE SEP 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHARLTON AND CENTRAL
BAKER COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3056 8225 3057 8215 3051 8209 3028 8211
      3027 8223
TIME...MOT...LOC 1544Z 244DEG 26KT 3047 8217

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 9:30 AM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Sep 18, 9:30 AM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EDT TUE SEP 18 2012

.UPDATE...
KJAX MORNING SOUNDING AND RADAR WIND PROFILE SHOWS DEEP AND
STRONG SW FLOW WITH SPEEDS OF 20-3O KT ABOVE 1 KFT. SW FLOW HAS
USHERED IN DEEP MOISTURE ALSO AND PWAT IS 2.11 INCHES. A PRE-
FRONTAL SQUALL LINE HAS BECOME BETTER ORGANIZED WITH SEVERAL
BOWING SEGMENTS AS IT IS CURRENTLY MOVING INTO OUR WESTERN
BORDERS. RADAR OCCASIONALLY SHOWS SOME WEAK ROTATION AND WILL
MONITOR FOR POSSIBLE TORNADOES. OTHERWISE GUSTY WINDS ARE THE MAIN
CONCERN AND SOME SITES TO OUR WEST HAVE REPORTED GUSTS TO NEAR 50
MPH. EXPECT THE NORTHERN END OF THE LINE TO PRODUCE THE STRONGER
STORMS AS CLOUDS AND RAIN FROM EARLIER CONVECTION OVER OUR SRN
TIER WILL HAVE STABILIZED THIS AREA. EARLIER SATELLITE IMAGERY
SHOWED A GAP IN THE CLOUDS BETWEEN THE CONVECTIVE AREAS BUT THE
SQUALL LINE IS QUICKLY ADVANCING AND CLOSING IN THE GAP. THIS
LINE SHOULD MOVE SWIFTLY ACROSS THE AREA THIS MORNING AND EARLY
AFTERNOON.

&&

.AVIATION...
STORMS ARE ROLLING PAST GNV AND TOWARD EAST COAST TERMINALS. HAVE
TEMPO FOR ALL SITES FOR VARIABLE AND GUSTY WINDS. OTHERWISE WINDS
WILL BE PREVAILING S TO SW.

&&

.MARINE...
SCA FOR THE OFFSHORE LEGS WILL CONTINUE TODAY WITH SCEC NEARSHORE.
GRAYS REEF AND ST. AUGUSTINE BUOY ARE REPORTING WINDS SSW NEAR 20
KT WITH HIGHER GUSTS AND SEAS ARE 5-6 FT. EAST SWELLS ARE A
SMALLER COMPONENT TODAY...COMING IN AT 2 FT. NO SIG CHNG FOR UPDATE.

RIP CURRENTS: MODERATE RISK THROUGH WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  67  86  65 /  80  40  20  20
SSI  86  73  83  71 /  70  60  30  30
JAX  87  71  86  68 /  80  60  30  30
SGJ  87  73  86  72 /  50  60  30  30
GNV  87  70  87  68 /  80  60  30  30
OCF  88  72  88  68 /  60  60  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

TRABERT/SHASHY/WALKER
Hazardous weather outlook, Sep 18, 3:20 AM EDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 AM EDT TUE SEP 18 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-190945-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
320 AM EDT TUE SEP 18 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A COLD FRONT PUSHING INTO THE REGION WILL TRIGGER SHOWERS ALONG
WITH A FEW STRONG THUNDERSTORMS TODAY. THE STRONGEST STORMS ARE
EXPECTED TO BE IN THE AFTERNOON AND EVENING HOURS. AN ISOLATED
SEVERE THUNDERSTORM WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE OUTER
WATERS THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY DAYTIME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL
CONTINUE THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Sep 18, 10:12 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1012 AM EDT TUE SEP 18 2012

FLZ022-035-036-181445-
ALACHUA-COLUMBIA-GILCHRIST-
1012 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ALACHUA...SOUTHERN COLUMBIA AND GILCHRIST COUNTIES FOR STRONG WINDS
VALID UNTIL 1045 AM EDT...

AT 1012 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF TRENTON...MOVING
NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND TRENTON...BELL...NEWBERRY AND HIGH SPRINGS THROUGH 1045 AM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2972 8296 2994 8259 2955 8257
      2955 8266 2956 8266 2955 8276 2958 8278
      2959 8295 2963 8298
TIME...MOT...LOC 1412Z 235DEG 35KT 2966 8288

SHASHY
Local storm report, Sep 18, 10:18 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     5 NNW SUWANNEE RIVER ST 30.48N 83.21W
09/18/2012                   HAMILTON           FL   LAW ENFORCEMENT

            THE SHERIFFS OFFICE REPORTED THAT THERE WERE TREES DOWN
            NEAR SOUTHWEST 28TH LANE. THE TIME GIVEN WAS BASED ON
            RADAR.

&&

PP
Special weather statement, Sep 18, 10:20 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1020 AM EDT TUE SEP 18 2012

FLZ036-040-181500-
ALACHUA-MARION-
1020 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 1100 AM EDT...

AT 1020 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF ARCHER...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ARCHER...FLEMINGTON...MICANOPY...MCINTOSH...ALACHUA...
ROCHELLE...GAINESVILLE...CROSS CREEK...NEWNANS LAKE AND GROVE PARK
THROUGH 1100 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2948 8241 2948 8255 2953 8257 2953 8264
      2993 8255 2974 8205 2937 8205 2935 8241
TIME...MOT...LOC 1420Z 228DEG 32KT 2948 8254

SHASHY
Special weather statement, Sep 18, 10:51 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1051 AM EDT TUE SEP 18 2012

FLZ024-GAZ150-152-164-165-181530-
BRANTLEY-CHARLTON-INLAND CAMDEN-NASSAU-WARE-
1051 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...BRANTLEY...CHARLTON...WESTERN CAMDEN AND NASSAU COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1130 AM EDT...

AT 1051 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES
NORTHWEST OF RACE POND TO 10 MILES WEST OF HOMELAND TO 16 MILES
NORTHWEST OF ST. GEORGE...MOVING NORTHEAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RACE POND...HOBOKEN...
BRYCEVILLE...ST. GEORGE...WINOKUR...HOMELAND...NAHUNTA...HICKOX...
FOLKSTON AND RAYBON THROUGH 1130 AM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING
OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8173 3037 8194 3045 8220 3049 8220
      3053 8224 3057 8223 3058 8236 3078 8226
      3110 8227 3128 8210 3128 8201 3130 8199
      3135 8203 3137 8201 3135 8195 3136 8180
      3133 8173 3117 8178 3112 8162 3109 8160
TIME...MOT...LOC 1451Z 244DEG 34KT 3106 8216 3082 8215
          3063 8225

SANDRIK
Special weather statement, Sep 18, 10:58 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1058 AM EDT TUE SEP 18 2012

FLZ036-037-040-181545-
ALACHUA-MARION-PUTNAM-
1058 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS VALID UNTIL 1145 AM EDT...

AT 1058 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF FLEMINGTON...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND LOWELL...FLEMINGTON...REDDICK...MICANOPY...SPARR...MCINTOSH...
GAINESVILLE...CROSS CREEK...CITRA AND ROCHELLE THROUGH 1145 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. FREQUENT LIGHTNING CAN BE EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2944 8242 2948 8241 2948 8249 2969 8254
      2969 8223 2974 8209 2969 8200 2950 8199
      2928 8202 2925 8241
TIME...MOT...LOC 1458Z 236DEG 26KT 2946 8232

SHASHY
Special weather statement, Sep 18, 11:01 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1101 AM EDT TUE SEP 18 2012

FLZ022-023-181530-
BAKER-COLUMBIA-
1101 AM EDT TUE SEP 18 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG WINDS VALID UNTIL
1130 AM EDT...

AT 1102 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF TAYLOR...MOVING
NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
AROUND TAYLOR THROUGH 1130 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3056 8228 3037 8221 3031 8254 3047 8260
TIME...MOT...LOC 1502Z 240DEG 31KT 3037 8249

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 5:25 AM EDTSpecial Weather StatementJAXHamilton50 min
Sep 18, 5:29 AM EDTSpecial Weather StatementJAXGilchrist, Suwannee46 min
Sep 18, 6:17 AM EDTSpecial Weather StatementJAXColumbia43 min
Sep 18, 6:19 AM EDTSpecial Weather StatementJAXGilchrist41 min
Sep 18, 6:56 AM EDTSpecial Weather StatementJAXGilchrist49 min
Sep 18, 8:03 AM EDTSpecial Weather StatementJAXAlachua42 min
Sep 18, 8:43 AM EDTSpecial Weather StatementJAXBradford32 min
Sep 18, 8:44 AM EDTSpecial Weather StatementJAXBradford31 min
Sep 18, 8:54 AM EDTSpecial Weather StatementJAXHamilton, Suwannee51 min
Sep 18, 9:14 AM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee46 min
Sep 18, 10:01 AM EDTSpecial Weather StatementJAXColumbia, Hamilton, Suwannee44 min
Sep 18, 10:12 AM EDTSpecial Weather StatementJAXGilchrist33 min
Sep 18, 10:20 AM EDTSpecial Weather StatementJAXAlachua40 min
Sep 18, 10:33 AM EDTSevere Thunderstorm WarningJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Union42 min
Sep 18, 10:49 AM EDTAreal Flood AdvisoryJAXAlachua, Gilchrist116 min
Sep 18, 10:51 AM EDTSpecial Weather StatementJAXNassau39 min
Sep 18, 10:58 AM EDTSpecial Weather StatementJAXAlachua47 min
Sep 18, 11:01 AM EDTSpecial Weather StatementJAXBaker29 min
Sep 18, 11:18 AM EDTSpecial Weather StatementJAXBradford, Union42 min
Sep 18, 11:35 AM EDTSpecial Weather StatementJAXPutnam, Saint Johns40 min
Sep 18, 11:48 AM EDTSpecial Weather StatementJAXDuval, Nassau42 min
Sep 18, 11:53 AM EDTSpecial Marine WarningJAX112 min
Sep 18, 12:04 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Sep 18, 1:44 PM EDTSpecial Marine WarningJAX2 hr
Sep 18, 9:47 AM EDTSpecial Weather StatementJAXAtkinson, Coffee43 min
Sep 18, 10:02 AM EDTSpecial Weather StatementJAXClinch, Ware43 min
Sep 18, 10:22 AM EDTSevere Thunderstorm WarningJAXCharlton, Clinch, Ware23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.